Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


bone density
Apr 1, 2002

at the 8th conf. of retroviruses & opportunistic infections, drs reported data on bone density. reported that antiviral therapy was associated with risk for oteopenia & osteoporosis. can thirty days of therapy with retovir,crixivan, and epivir cause this, or is it long term therapy that is the cause? thankyou for your time, signed, lost in the world of hiv

Response from Dr. Boyle

It is long-term therapy that is likely to be associated with this problem, although we do not have definitive information yet as to the cause or extent of the actual problem.



Previous
Swollen Parotid Glands
Next
dna damage

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement